# SDR DXTA2024072912476

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- Aircraft time: 133 hours, 71 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 905002301
- Part serial: 210231397
- Condition: Failed
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER OVEN TEMP WAS SET TO 325 DEGREES, SMOKE EMITTED INTO GALLEY AND COCKPIT. IT HAD AN ELECTRICAL SMELL. THE OVEN & EXHAUST FAN WERE TURNED OFF IMMEDIATELY AND THE SMOKE CLEARED.  STARTED GAINED ACCESS TO ATTACH SCREWS, AFT DETENT SET SCREW IS SEIZED IN PANEL.  REMOVED PLUNGER BALL MOUNT HOUSING & REMOVED SEIZED PLUNGER BALL. INSPECTED CABINET & PLUNGER MOUNT FOR DAMAGE. NO DAMAGE FOUND. REMOVED OVEN. INSPECTED WIRING & CONNECTORS FOR OVEN WITH NO DAMAGE NOTED.   INSTALLED REPAIRED OVEN ASSEMBLY. OPS OVEN & EXHAUST FAN FOR 30 MIN. NO SIGNS OF SMOKE OR ABNORMAL SMELLS NOTED DURING OPS. INSTALLED NEW BALL PLUNGER.  OPS CHECKED GOOD !AW SMM 25-30-03.
